Journal of the Mathematical Society of Japan

A necessary condition for Chow semistability of polarized toric manifolds

Hajime ONO

Full-text: Open access

Abstract

Let $\Delta \subset R^n$ be an $n$-dimensional Delzant polytope. It is well-known that there exist the $n$-dimensional compact toric manifold $X_\Delta$ and the very ample $(C^\times)^n$-equivariant line bundle $L_\Delta$ on $X_\Delta$ associated with $\Delta$. In the present paper, we show that if $(X_\Delta,L_\Delta^i)$ is Chow semistable then the sum of integer points in $i\Delta$ is the constant multiple of the barycenter of $\Delta$. Using this result we get a necessary condition for the polarized toric manifold $(X_\Delta,L_\Delta)$ being asymptotically Chow semistable. Moreover we can generalize the result in [4] to the case when $X_\Delta$ is not necessarily Fano.

Article information

Source
J. Math. Soc. Japan Volume 63, Number 4 (2011), 1377-1389.

Dates
First available in Project Euclid: 27 October 2011

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1319721144

Digital Object Identifier
doi:10.2969/jmsj/06341377

Zentralblatt MATH identifier
1230.14069

Mathematical Reviews number (MathSciNet)
MR2855816

Subjects
Primary: 14L24: Geometric invariant theory [See also 13A50]
Secondary: 14M25: Toric varieties, Newton polyhedra [See also 52B20] 52B20: Lattice polytopes (including relations with commutative algebra and algebraic geometry) [See also 06A11, 13F20, 13Hxx]

Keywords
Chow semistability polarized toric manifold

Citation

ONO, Hajime. A necessary condition for Chow semistability of polarized toric manifolds. J. Math. Soc. Japan 63 (2011), no. 4, 1377--1389. doi:10.2969/jmsj/06341377. http://projecteuclid.org/euclid.jmsj/1319721144.


Export citation

References

  • S. K. Donaldson, Scalar curvature and projective embeddings, I, J. Differential Geom., 59 (2001), 479–522.
  • W. Fulton, Introduction to Toric Varieties, Number 131, In: Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, 1993.
  • A. Futaki, Asymptotic Chow semi-stability and integral invariants, Internat. J. Math., 15 (2004), 967–979.
  • A. Futaki, H. Ono and Y. Sano, Hilbert series and obstructions to asymptotic semistability, Adv. Math., 226 (2011), 254–284.
  • I. M. Gelfand, M. M. Kapranov and A. V. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, Mathematics: Theory & Applications, Birkhäuser Boston Inc., Boston, MA, 1994.
  • M. M. Kapranov, B. Sturmfels and A. V. Zelevinsky, Chow polytopes and general resultants, Duke Math. J., 67 (1992), 189–218.
  • T. Mabuchi, An obstruction to asymptotic semistability and approximate critical metrics, Osaka J. Math., 41 (2004), 463–472.
  • T. Mabuchi, An energy-theoretic approach to the Hitchin-Kobayashi correspondence for manifolds, I, Invent. Math., 159 (2005), 225–243.
  • D. Mumford, Stability of projective varieties, Enseign. Math. (2), 23 (1977), 39–110.
  • D. Mumford, J. Fogarty and F. Kirwan, Geometric Invariant Theory, Third edition, Ergeb. Math. Grenzgeb. (2), 34, Springer-Verlag, Berlin, 1994.
  • B. Nill, Gorenstein toric Fano varieties, Dissertation, Universität Tübingen, 2005.
  • B. Nill and A. Paffenholz, Examples of non-symmetric Kähler-Einstein toric Fano manifolds, arXiv:0905.2054.
  • T. Oda, Convex bodies and algebraic geometry, Ergeb. Math. Grenzgeb. (3), 15, Springer-Verlag, Berlin, 1988.
  • H. Ono, Y. Sano and N. Yotsutani, An example of asymptotically Chow unstable manifolds with constant scalar curvature, to appear in Ann. Inst. Fourier, arXiv:0906.3836
  • E. Viehweg, Quasi-Projective Moduli for Polarized Manifolds, Ergeb. Math. Grenzgeb. (3), 30, Springer-Verlag, Berlin, 1995.
  • X.-J. Wang and X. Zhu, Kähler-Ricci solitons on toric manifolds with positive first Chern class, Adv. Math., 188 (2004), 87–103.